MathSciNet Relay Station
MathSciNet bibliographic data
MR801326 (86i:30042) 30D55
Bañuelos, R.; Wolff, T. Note on $H\sp 2$ on planar domains. Proc. Amer. Math. Soc. 95 (1985), no. 2, 217–218.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement